Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk


IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

299,00 € / $449.00 / £225.00*

Online
ISSN
1435-5345
See all formats and pricing
Select Volume and Issue

Issues

30,00 € / $42.00 / £23.00

Get Access to Full Text

Gestaltaussagen über Lösungen parabolischer Differentialgleichungen.

Karl Nickel

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 1962, Issue 211, Pages 78–94, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.1962.211.78, December 2009

Publication History

Published Online:
2009-12-14

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Mi-Ho Giga, Yoshikazu Giga, Takeshi Ohtsuka, and Noriaki Umeda
Communications on Pure and Applied Analysis, 2013, Volume 12, Number 5, Page 2277
[2]
Abdelkader Boucherif and Boualem Attou Slimani
Nonlinear Analysis: Theory, Methods & Applications, 1994, Volume 22, Number 12, Page 1567
[3]
G. Hetzer
Nonlinear Analysis: Real World Applications, 2001, Volume 2, Number 2, Page 259
[4]
Victor A. Galaktionov and Juan L. Vazquez
Communications in Partial Differential Equations, 1994, Volume 19, Number 7-8, Page 1075
[5]
Victor A. Galaktionov and Juan Luis Vazquez
Mathematische Annalen, 1995, Volume 303, Number 1, Page 741
[6]
R. M. Redheffer and W. Walter
Mathematische Annalen, 1974, Volume 209, Number 1, Page 57
[7]
John Mallet-Paret and Hal L. Smith
Journal of Dynamics and Differential Equations, 1990, Volume 2, Number 4, Page 367
[8]
A. Acker and L. E. Payne
Mathematical Methods in the Applied Sciences, 1984, Volume 6, Number 1, Page 449
[9]
A. Acker and L. E. Payne
Mathematical Methods in the Applied Sciences, 1986, Volume 8, Number 1, Page 387
[10]
Karl L. Nickel
Archive for Rational Mechanics and Analysis, 1973, Volume 53, Number 1, Page 14
[11]
Ernst Adams
ZAMM - Zeitschrift für Angewandte Mathematik und Mechanik, 1966, Volume 46, Number 3-4, Page 167

Comments (0)

Please log in or register to comment.